# SDR UPS96205630

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 1166-1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE REPORTED LAP AT STA 1166-1183 AT STR 10R OUT OF LIMITS.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS, AND INSTALLED REPAIR PER SRM 53-30-3 AND SRM 51-30-5.
